# SDR UALA2013030401270

- Difficulty date: March 3, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 73,083 hours, 27,199 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1681.8 BL 0  52R GALLEY FLOOR DECK PLATE HAS CORROSION.  REMOVED CORROSION FOUND TO BE 100% MATERIAL LOSS BL 0 REMOVED FASTENERS FOR ACCESS FROM FROM STA 1681 BL 0-52R.  PERFORMED UT ORIG T .071 REMAINING T .064 LOSS OF .007 FOUND TO BE WITHIN LIMITS REPAIRED BS1681 BL 0 IAW ECRA5330-04259.
